advertisement
Question
Posted by: Twig | 2007/08/06

CS

Hi CS
My shrink said I’m currently experiencing a mixed bipolar episode. I thought I’ve been doing fine and now this. I didn’t see it coming. I’ve only been taking the new medication for a week. I suppose I can’t expect any difference in my mood so soon. I’m tired. I don’t want to fight the moods anymore.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

It happens. Annoying, indeed, and disappointing, but you will be able to regain control of the situation

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement